Alert archive / Arizona / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 114, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 31, 2011, 3:57 PM MST for Mohave County, Arizona. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2011, 3:57 PM MST (22:57 UTC)
- Expired
- Jul 31, 2011, 4:45 PM MST
- In force
- 48 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
County Mohave County, AZ
The radar
The Cedar City radar (KICX), 71 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 11.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
168
WUUS55 KVEF 312257
SVRVEF
AZC015-312345-
/O.NEW.KVEF.SV.W.0114.110731T2257Z-110731T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
357 PM MST SUN JUL 31 2011
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 445 PM MST.
* AT 351 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF COLORADO
CITY...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...COLORADO CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.
REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.
&&
LAT...LON 3694 11278 3684 11295 3685 11302 3690 11312
3701 11303 3701 11283 3699 11274 3701 11273
3701 11271
TIME...MOT...LOC 2257Z 238DEG 20KT 3692 11297
$$
KENNEDY2 follow-up statements
814
WWUS55 KVEF 312313
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
413 PM MST SUN JUL 31 2011
AZC015-312345-
/O.CON.KVEF.SV.W.0114.000000T0000Z-110731T2345Z/
MOHAVE AZ-
413 PM MST SUN JUL 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MST
FOR NORTHEASTERN MOHAVE COUNTY...
AT 407 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER COLORADO CITY...MOVING
NORTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL THAT CAN CAUSE INJURY
AND DAMAGE PROPERTY. IN ADDITION...STRONG WINDS AND LIGHTNING ARE
LIKELY. LIGHTNING CAN KILL! TAKE SHELTER IN A STURDY BUILDING. IF IT
IS SAFE TO DO SO...TAKE APPROPRIATE ACTIONS TO PROTECT VEHICLES AND
PROPERTY.
REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.
THIS IS A DANGEROUS STORM. NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT OUTDOORS...SEEK
SHELTER IN A STURDY BUILDING UNTIL THE STORM PASSES.
&&
LAT...LON 3694 11278 3684 11295 3685 11302 3690 11312
3701 11303 3701 11283 3699 11274 3701 11273
3701 11271
TIME...MOT...LOC 2312Z 225DEG 18KT 3698 11291
$$
KENNEDY586
WWUS55 KVEF 312348
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
448 PM MST SUN JUL 31 2011
AZC015-312353-
/O.EXP.KVEF.SV.W.0114.000000T0000Z-110731T2345Z/
MOHAVE AZ-
448 PM MST SUN JUL 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOHAVE COUNTY
WILL EXPIRE AT 445 PM MST...
THUNDERSTORMS HAVE MOVED NORTH OF COLORADO CITY AND HAVE WEAKENED TO
BELOW SEVERE LEVELS AT THIS TIME. THEREFORE THE SEVERE THUNDERSTORM
WARNING FOR THIS AREA WILL BE CANCELLED.
THERE IS HOWEVER A FLOOD ADVISORY STILL IN EFFECT UNTIL 615 PM MST AS
RUNOFF FROM THE HEAVY RAINFALL IS EXPECTED TO CAUSE ELEVATED WATER
LEVELS IN NORMALLY DRY WASHES...SMALL STREAMS...AND PONDING OF WATER
ON AREA ROADS.
REPORT ANY SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE LAS
VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.
LAT...LON 3694 11278 3684 11295 3685 11302 3690 11312
3701 11303 3701 11283 3699 11274 3701 11273
3701 11271
TIME...MOT...LOC 2343Z 225DEG 18KT 3709 11277
$$
KENNEDYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:35 PM MST, 22 minutes earlier.
Area forecast discussion, Jul 31, 3:35 PM MST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 335 PM PDT SUN JUL 31 2011 .SYNOPSIS...MOIST AND UNSTABLE AIR OVER THE REGION WILL BEGIN TO GIVE WAY TO AN INCREASINGLY DRY SOUTHWEST FLOW SPREADING ACROSS THE REGION MONDAY THROUGH THE REST OF THE WEEK. THIS WILL LEAD TO DECREASING THUNDERSTORM COVERAGE FROM WEST TO EAST MONDAY THROUGH WEDNESDAY. && .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...IT APPEARS THE CLOUD COVER INHIBITING SURFACE HEATING HAS TRUMPED ANY DYNAMIC FORCING ASSOCIATED WITH THE UPPER LOW LIFTING FROM SOUTHERN CALIFORNIA INTO SOUTHERN NEVADA. ALTHOUGH ABUNDANT MOISTURE IS IN PLACE WITH SURFACE DEWPOINTS IN THE 60S AND PWAT VALUES OF 1.5-1.9 INCHES ACROSS MUCH OF THE REGION...DEEP CONVECTION HAS BEEN CONFINED TO AREAS THAT HAVE SEEN MORE SUNSHINE SUCH AS ESMERALDA AND CENTRAL/SOUTHERN MOHAVE COUNTIES. WHILE NOT ENTIRELY CONFIDENT ENOUGH TO REMOVE THE FLASH FLOOD WATCH NOW FOR SOUTHEAST CALIFORNIA AND SOUTHWEST NEVADA...IF CURRENT TRENDS CONTINUE IT PROBABLY WILL NOT LAST INTO THE EVENING. THE 12Z GFS APPEARED TO HAVE THE BEST DEPICTION OF THE UPPER LOW MOVING OVERHEAD AND IT INDICATES PRECIPITATION THIS EVENING OVER SOUTH CENTRAL NEVADA WITH DECREASING COVERAGE OVER THE SOUTHERN HALF OF THE FORECAST AREA IN ITS WAKE. AS THE EXTENSIVE CLOUD COVER LIFTS NORTHEAST OVERNIGHT...MOST OF THE MOISTURE WILL REMAIN BELOW 700 MB AND THIS WILL FAVOR CONVECTION DEVELOPING OVER THE MOUNTAINS MONDAY. ALSO...THE VERTICAL SHEAR PROFILE WILL IMPROVE WITH INCREASING SOUTHWEST FLOW IN THE MID AND UPPER LEVELS OF THE ATMOSPHERE AND STORMS WILL PROBABLY BE A LITTLE BETTER ORGANIZED MONDAY AFTERNOON AND EVENING ALTHOUGH COVERAGE WILL LIKELY DECREASE SOMEWHAT. TEMPERATURES HAVE BEEN HELD DOWN 10-15 DEGREES OVER MUCH OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA TODAY UNDER THE CLOUD SHIELD AND WILL INCREASE SIGNIFICANTLY MONDAY UNDER MORE SUNSHINE. .LONG TERM...FROM LATE TUESDAY MORNING THROUGH SATURDAY AFTERNOON THE MID AND UPPER LEVEL PATTERN DOES NOT CHANGE MUCH OVER THE WESTERN HALF OF THE UNITED STATES. AN UPPER LEVEL TROUGH CONTINUES TO PERSIST OFF THE PAC NW COAST - LIKE A SHADOW THAT DOES NOT GO AWAY - AND DROUGHT STRICKEN TEXAS AND OKLAHOMA CONTINUE TO SEE AN UPPER RIDGE CENTERED OVER THEM. A SHORTWAVE EMBEDDED WITHIN THE MEAN TROUGH AXIS TO OUR NW IS SHOWN TO MOVE INTO THE PAC NW ON TUESDAY AND NORTHERN ROCKIES ON WEDNESDAY. THIS FEATURE WILL HELP TO INCREASE SOUTHWEST FLOW ALOFT INTO OUR AREA WHICH WILL SPREAD DRY AND STABLE AIR EASTWARD. FOR TUESDAY AFTERNOON AND EVENING THUNDERSTORM ACTIVITY LOOKS TO MAINLY BE CONFINED FROM ALONG HIGHWAY 93 IN LINCOLN COUNTY...TO THE SPRING MOUNTAINS...TO ALONG HIGHWAY 95 THROUGH EASTERN SAN BERNARDINO COUNTY EASTWARD. THE LATEST ECMWF AND GFS LINGER MOISTURE AND INSTABILITY A BIT FURTHER WEST THAN ON PREVIOUS RUNS AND THUS THE FORECAST WAS ADJUSTED TO EXPAND POPS A BIT FURTHER WEST. THE DIVIDING LINE BETWEEN MOIST AND DRY AIR - A SO-CALLED DESERT DRY LINE - COULD BE AN AREA WHERE STORMS GET FOCUSED. BY WEDNESDAY STABLE AIR SPREADS FURTHER EAST AND WE CONFINED THUNDERSTORMS IN THE AFTERNOON AND EVENING TO AREAS IN MOHAVE COUNTY EAST OF THE COLORADO RIVER AND TO EASTERN LINCOLN COUNTY. BY THURSDAY DRY AND STABLE AIR SPREADS INTO THE ENTIRE AREA AND LOOKS TO HOLD FIRM THROUGH FRIDAY AND INTO NEXT SATURDAY. THUS THE FORECAST WAS KEPT DRY WITH JUST SOME AFTERNOON CUMULUS DEVELOPING POSSIBLY OVER MOHAVE COUNTY. HIGH TEMPS SHOULD WARM THROUGH THE WEEKEND AS THE AIR MASS DRIES OUT. FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK A FEW THINGS ARE WORTH NOTING. ONE WILL BE TROPICAL STORM ERNESTO IN THE EASTERN PACIFIC WHICH THE LATEST ECMWF AND GFS KEEP FURTHER SOUTH THAN YESTERDAY AND WEAKER. THE LATEST NHC FORECAST ALSO KEEPS ERNESTO PRETTY FAR SOUTH AND THUS THINGS DO NOT LOOK AS GOOD TO SEE MOISTURE MOVE UP INTO ARIZONA. SO I LOWERED POPS SOME ON SUNDAY IN MOHAVE COUNTY AND THIS MAY BE A LITTLE OVERDONE. THE LATEST ECMWF AND GFS ALSO SHOW A DECENT TROUGH DIGGING INTO THE GREAT LAKES AND NORTHEAST WHICH COULD SET UP A SIGNIFICANT CONUS PATTERN CHANGE FOR NEXT WEEK. THIS WOULD PUSH THE PERSISTENT UPPER RIDGE CENTER OUT OF TEXAS AND OKLAHOMA AND MORE INTO ARIZONA AND NEW MEXICO. SO IF WE FAIL TO GET ANY NEW MOISTURE IN HERE NEXT WEEKEND WE COULD BE IN FOR A DRIER STRETCH OF WEATHER AS THE FLOW ALOFT WOULD NOT BE FAVORABLE TO PUSH ANY IN. && .AVIATION...FOR MCCARRAN...THROUGH THIS EVENING ADDITIONAL SHRA OR A TSRA CANNOT BE RULED OUT AT THE AIRPORT. THE BEST ODDS FOR A TSRA SHOULD BE BEFORE 04Z MONDAY...AFTER THAT A LINGERING SHRA MAY OCCUR THROUGH 10Z MONDAY. CLOUDS SHOULD LAST THROUGH AT LEAST EARLY TONIGHT SO SCT-BKN LAYERS AOA 12K-14K FEET SHOULD PERSIST THROUGH THEN. BASES AS LOW AS 6K-8K FEET CAN BE EXPECTED AT TIMES ALONG WITH MOUNTAIN OBSCURATIONS. MOISTURE WILL REMAIN IN PLACE ON MONDAY AFTERNOON...SO IF ENOUGH CLEARING CAN OCCUR...THE INSTABILITY LOOKS TO BE THERE...AND THUS TSRA WILL HAVE THE POTENTIAL TO DEVELOP ONCE AGAIN IN AND AROUND THE LAS VEGAS VALLEY. THUS WILL KEEP A REFERENCE TO THIS IN THE TAF FOR THE AFTERNOON. CLOUDS WILL MAINLY BE SCT-BKN AOA 8K FEET ON MONDAY AFTERNOON. WINDS WILL FAVOR TYPICAL DIURNAL DIRECTIONS AND SPEEDS THROUGH MONDAY AFTERNOON AWAY FROM ANY TSRA OR OUTFLOW BOUNDARIES. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SCT TSRA WILL CONTINUE ACROSS THE AREA THROUGH THIS EVENING WITH ACTIVITY DIMINISHING IN COVERAGE BETWEEN 04Z AND 08Z MONDAY. MAINLY BKN CLOUDS AOA 12K-16K FEET SHOULD LINGER INTO EARLY TONIGHT ESPECIALLY NORTH OF A KDAG-KLAS-KIGM LINE. ON MONDAY SOME CLEARING IS EXPECTED BY THE LATE MORNING AND THIS SHOULD ALLOW TSRA TO REDEVELOP IN THE AFTERNOON OVER PARTS OF THE AREA. ANY TSRA COULD GENERATE GUSTY AND ERRATIC WINDS AND REDUCED CIGS/VSBY IN AND NEAR THEM. WINDS OTHERWISE WILL FAVOR TYPICAL DIURNAL DIRECTIONS AND SPEEDS. && .CLIMATE...THROUGH 3 PM TODAY THE TOTAL RAINFALL AT MCCARRAN INTERNATIONAL AIRPORT HAS BEEN 0.01 INCH. THIS BRINGS THE MONTHLY TOTAL FOR JULY 2011 TO 0.78 INCH WHICH TIES 1979 FOR THE 12TH WETTEST JULY EVER IN LAS VEGAS. WE WOULD NEED TO REACH 0.93 INCH TO GET TO 11TH PLACE WHICH OCCURRED IN 1941. THE WETTEST JULY EVER IN LAS VEGAS WAS BACK IN 1984 WHEN 2.48 INCHES OF PRECIPITATION FELL. THERE HAVE BEEN 4 DAYS THIS MONTH WITH MEASURABLE PRECIPITATION - MEANING AT LEAST 0.01 INCH FELL - AT MCCARRAN INTERNATIONAL AIRPORT WHICH IS THE MOST FOR A JULY SINCE 2003. && .VEF WATCHES/WARNINGS/ADVISORIES... .VEF WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR NVZ014-017. AZ...NONE. CA...FLASH FLOOD WATCH UNTIL 10 PM PDT THIS EVENING FOR CAZ519>526. && ADAIR/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 31, 2:59 AM MST, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 259 AM PDT SUN JUL 31 2011 CAZ519-520-010700- EASTERN SIERRA SLOPES-OWENS VALLEY- 259 AM PDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE SIERRA NEVADA RANGE AGAIN TODAY...BRINGING A THREAT OF LOCALLY HEAVY RAIN. MELTING SNOW WILL ENHANCE THE RUNOFF FROM ANY STORMS THAT DEVELOP...AND A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL CONTINUE ON MONDAY...BUT WILL DECREASE SOMEWHAT AS DRIER AIR STARTS TO MOVE IN. ISOLATED SEVERE WEATHER IS POSSIBLE ON MONDAY...AND HAZARDOUS WEATHER IS NOT LIKELY TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF FLOODING WILL BE NEEDED THIS AFTERNOON AND EVENING. AZZ001>003-036-CAZ521>527-NVZ014>022-010700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 259 AM PDT SUN JUL 31 2011 /259 AM MST SUN JUL 31 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY AND TONIGHT. THE GREATEST COVERAGE OF STORMS IS EXPECTED TO BE IN SAN BERNARDINO AND CLARK COUNTIES...WHERE FLASH FLOODING WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST DURING THE WEEK AS DRIER AIR MOVES IN. ISOLATED SEVERE WEATHER AND FLASH FLOODING WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY...AND HAZARDOUS WEATHER IS NOT LIKELY THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. MORGAN
In the hours before
Local storm report, Jul 31, 11:40 AM MST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1140 AM PDT SUN JUL 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM HEAVY RAIN PAHRUMP 36.21N 115.99W
07/31/2011 U0.00 INCH NYE NV TRAINED SPOTTER
SPOTTER REPORTED HEAVY RAIN WITH WATER RUNOFF THE SIDE OF
THE ROAD AND WATER IN DITCHES. THE SPOTTER ALSO REPORTED
RAIN DROPLETS OF GREATER THAN A QUARTER.
&&
JHURLEYLocal storm report, Jul 31, 11:42 AM MST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1142 AM PDT SUN JUL 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM HEAVY RAIN PAHRUMP 36.21N 115.99W
07/31/2011 U0.00 INCH NYE NV TRAINED SPOTTER
SPOTTER REPORTED HEAVY RAIN WITH WATER RUNOFF THE SIDE OF
THE ROAD AND WATER IN DITCHES.
&&
JHURLEYThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:46 PM MST | Areal Flood Advisory | VEF | Mohave | 89 min |
| Jul 31, 12:27 PM MST | Areal Flood Advisory | VEF | Mohave | 93 min |
| Jul 31, 3:14 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Jul 31, 3:19 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 41 min |
| Jul 31, 3:23 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 39 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.